# SDR UALA2011062002997

- Difficulty date: June 19, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 50,245 hours, 18,687 cycles
- Engine: Pwa PW2037
- System (JASC): 3242 · Brake
- Part: Conduit
- Part number: 287N610221
- Condition: Severed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN GEAR FLEX CONDUIT AT SCISSOR LINK OUTBOARD SIDE AT LWR END OF BRAD 50 PERCENT SEVERED P/N INSTALLED IS 287N6102-21 REV D.  REPLACED CONDUIT AND ACCOMPLISHED ANTI-SKID TEST, SYSTEM CHECKED OKAY.  REF MM AND WIRING DIAGRAM.
